# SDR ASOA2014033110259

- Difficulty date: February 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,895 hours, 24,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FOUND CRACKED AT LBL 27.50 JUST BELOW WL 137.5.  0.75" CRACK.   REPAIRED REAR PRESSURE BULKHEAD IAW ECTC REO 601R--53-61-1541 AND ECTC REO 601R-53-61-1285.
